# SDR QXEA2012120401584

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 32.4, FLANGES ARE CORRODED STRINGER 33-30S. REMOVED RIVETS AND CORROSION IAW SRM 51-42-05-02-01 AND RD 8/4-53-2344 MIN NOTED THICKNESS .035" REF NTM 51-00-04-910-801 PT 1.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. MATERIAL LOSS FOUND OUT OF LIMITS IAW RD 8/4-53-2344. REMOVED STANCHION IAW SRM 51-42-05-02-01. TRIMMED FRAME FLANGE IAW RD 8/4-53-017 VERIFIED TRIMMED FRAME EDGE CRACK FREE IAW NTM 51-00-06-910-801 PT 1. FABRICATED DRILLED LOCATED REPAIR ANGLE IAW RD 8/4-53-017. ALODINED, PRIMED REPAIR ANGLE IAW RD 8/4-53-017. INSTALLED ANGLE AND STANCHION IAW RD 8/4-53-017 AND SRM 51-42-05-02-01. APPLIED ALUMINIZED PAINT AND CPC IAW RD 8/4-53-017.
